Skip to main content

Extending Doob's consistency theorem to nonparametric densities

Lijoi, Antonio, Prunster, Igor, Walker, Stephen G. (2004) Extending Doob's consistency theorem to nonparametric densities. Bernoulli, 10 (4). pp. 651-663. ISSN 1350-7265. (doi:10.3150/bj/1093265634) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:585)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.3150/bj/1093265634

Abstract

We extend Doob's well-known result on Bayesian consistency The extension covers the case where the nonparametric prior is fully supported by densities. However, our use of martingales differs from that of Doob. We also consider rates.

Item Type: Article
DOI/Identification number: 10.3150/bj/1093265634
Additional information: This paper extends the Doob theorem for Bayesian consistency to infinite dimensional models. The proof relies on a different type of martingale to the one used by Doob.
Uncontrolled keywords: consistency; Hellinger distance; martingale; rate of convergence
Subjects: H Social Sciences > HA Statistics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:21 UTC
Last Modified: 16 Nov 2021 09:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/585 (The current URI for this page, for reference purposes)
  • Depositors only (login required):